MathSciNet Relay Station
MathSciNet bibliographic data
MR658461 (84i:20049) 20H10 (32G15)
Bujalance, E. Normal N.E.C. signatures. Illinois J. Math. 26 (1982), no. 3, 519–530.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement